abraxas20

Senior Member
10+ Year Member
7+ Year Member
Jun 2, 2004
261
3
Milwaukee, WI
Status
Resident [Any Field]
OK, so just to be clear...migraines suck. The day after halo sucks. Puts a reall cramp in my style and I haven't gotten anythign done for a day. Ok, feel better now that I have vented. Anybody else???

:smuggrin:
 

mustangsally65

Sally 2.0
10+ Year Member
7+ Year Member
Oct 6, 2004
2,529
4
37
Strawberry Field
Status
abraxas20 said:
OK, so just to be clear...migraines suck. The day after halo sucks. Puts a reall cramp in my style and I haven't gotten anythign done for a day. Ok, feel better now that I have vented. Anybody else???

:smuggrin:
Sorry to hear about your migraines...I suffered from them for over a year, but I didn't have aura symptoms. Mine were most likely estrogen related, and the progesterone-only mini pill helped tone them down a bit. Have you tried Relpax? It's really expensive if you don't have prescription drug coverage, but if you only have migraines a few times month then it's not too bad. I was having them about 1.5-2 weeks a month, which sucked!
:mad:

I still have fairly bad headaches during menses, but ibuprofen usually takes the edge off. Hope you get better soon! :)